MathSciNet Relay Station
MathSciNet bibliographic data
MR2580143 (2010m:34003) 34A08 (26A33 26E50 34A07)
Agarwal, Ravi P.; Lakshmikantham, V.; Nieto, Juan J. On the concept of solution for fractional differential equations with uncertainty. Nonlinear Anal. 72 (2010), no. 6, 2859–2862.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement